# SDR UALA2009072102150

- Difficulty date: July 20, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 75,061 hours, 12,117 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Broken
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING SLIDE DOOR HAS BROKEN SLIDE ALIGNMENT PIN, FWD POSITION.  REMOVED AND REPLACED ALIGNMENT PIN.
